# SDR ASAA2013112596629

- Difficulty date: November 25, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 3,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546577557
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE REINFORCEMENT STRAP DAMAGED AT LT SIDE APU AUGMENTOR TUBE ATTACH.  ACFT GROUNDED.  R & R REINFORCEMENT STRAP IAW SRM 51-40-02-0G-0.
